CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
VORTEX STRUCTURES FOR SOME GEOMETRIC FLOWS FROM PSEUDO-EUCLIDEAN SPACES 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 4, 页码: 1745-1777
Authors:  Jiang, Ruiqi;  Wang, Youde;  Yang, Jun
Favorite  |  View/Download:41/0  |  Submit date:2019/03/05
Wave map equations  Schrodinger flows  Landau-Lifshitz equations  Vortices  
Asymptotic stability of harmonic maps between 2D hyperbolic spaces under the wave map equation. II. Small energy case 期刊论文
DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 15, 期号: 4, 页码: 283
Authors:  Li, Ze;  Ma, Xiao;  Zhao, Lifeng
Favorite  |  View/Download:19/0  |  Submit date:2019/12/31
Asymptotic stability of harmonic maps between 2D hyperbolic spaces under the wave map equation. II. Small energy case 期刊论文
DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 15, 期号: 4, 页码: 283-336
Authors:  Li, Ze;  Ma, Xiao;  Zhao, Lifeng
Favorite  |  View/Download:28/0  |  Submit date:2019/03/05
wave map equation  hyperbolic spaces  asymptotic stability  harmonic maps  curved spacetime  
Stability and asymptotic behavior of transonic flows past wedges for the full Euler equations 期刊论文
INTERFACES AND FREE BOUNDARIES, 2017, 卷号: 19, 期号: 4, 页码: 591-626
Authors:  Chen, Gui-Qiang G.;  Chen, Jun;  Feldman, Mikhail
Favorite  |  View/Download:19/0  |  Submit date:2018/07/30
Shock wave  free boundary  wedge problem  steady  supersonic  subsonic  transonic  mixed type  composite type  hyperbolic-elliptic  full Euler equations  physical admissible  existence  stability  asymptotic behavior  decay rate  
Schrodinger soliton from Lorentzian manifolds 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 8, 页码: 1455-1476
Authors:  Song, Chong;  Wang, You De
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Schrodinger soliton  Schrodinger flow  wave map  Killing potential  
schrodingersolitonfromlorentzianmanifolds 期刊论文
actamathematicasinicaenglishseries, 2011, 卷号: 27, 期号: 8, 页码: 1455
Authors:  Chong SONG;  You De WANG
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
True amplitude wave equation migration arising from true amplitude one-way wave equations 期刊论文
INVERSE PROBLEMS, 2003, 卷号: 19, 期号: 5, 页码: 1113-1138
Authors:  Zhang, Y;  Zhang, GQ;  Bleistein, N
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30